Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I am in stage of great depression and stress in 7 months pregnancy. How to get relief ?

hi dr. i m 7 months pregnant for 2nd time. 1st kid is 4 yrs old. i have some serious adjustment problems with my husband & his family..we together consulted psychiatrists & counselling centres. i cant able to change my character. now i m in a stage of great depression & hus also.. i want a relief from my problem. can u help me dr. i am epileptic and talking oxetol 300mg & 450 mg daily..pls help me..
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
Both of you should contribute & sacrifice at the same time to make a family life success.

You can if you think with strong will power & think of benefit of family.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor